Vol 85, No 1 (1999)

Table of Contents

Articles

A discrete model of equivariant stable homotopy for cyclic groups
Christian Schlichtkrull
PDF
5-29
The non-commutative Legendre-Fenchel transform
Søren Winkler
PDF
30-48
Locally injective automorphic mappings in $R^n$
O. Martio, U. Srebro
PDF
49-70
On the convergence of sequences of operators and the convergence of the sequence of their spectra
Sen-Zhong Huang, Hermann Render, Manfred P. H. Wolff
PDF
71-78
Certain $C^*$-algebras with non-zero real rank and extremal richness
Hiroyuki Osaka
PDF
79-86
$C^*$-algebras associated to non-homogeneous minimal systems and their K-theory
Richard Gjerde, Ørjan Johansen
PDF
87-104
Cartan subalgebras of finite von Neumann algebras
Allan M. Sinclair, Roger R. Smith
PDF
105-120
Unitary representations of diamond groups
Detlev Poguntke
PDF
121-160
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.
OK